Accessibility navigation


Congestion models with consistent conjectures

Holloway, G. (1996) Congestion models with consistent conjectures. Australian Journal of Agricultural and Resource Economics, 40 (3). pp. 249-277. ISSN 1364-985X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1111/j.1467-8489.1996.tb00597.x

Abstract/Summary

This paper demonstrates that, in situations in which a cumulative externality exists, the basic nature and extent of resource misallocation may be substantially less than we imagine. This conclusion stems from deriving consistent conjectures in a unified framework in which congestion is present. Experiments support the conclusion that, when numbers of agents are small, when there is little heterogeneity among them, and when they have the opportunity to observe each other during repeated experiment, the market allocation may be efficient

Item Type:Article
Refereed:Yes
Divisions:Faculty of Life Sciences > School of Agriculture, Policy and Development > Economic and Social Sciences Division > Food Economics and Marketing (FEM)
ID Code:30689
Publisher:Wiley

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation